Acta Mathematica Hungarica

, Volume 47, Issue 3–4, pp 361–370 | Cite as

On the rate of convergence of a lacunary trigonometric interpolation process

  • J. Szabados


Interpolation Process Trigonometric Interpolation 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    A. Sharma—A. K. Varma, Trigonometric interpolation,Duke Math. Journal,32 (1965), 341–357.Google Scholar
  2. [2]
    P. Vértesi, On the convergence of trigonometric (0,M) interpolation,Acta Math. Acad. Sci. Hungar.,22 (1971), 117–126.Google Scholar
  3. [3]
    A. F. Timan,Theory of approximation of functions of real variables (Moscow, 1960) (in Russian).Google Scholar
  4. [4]
    J. Szabados, On the convergence and saturation problem of the Jackson polynomials,Acta Math. Acad. Sci. Hungar.,24 (1973), 399–406.Google Scholar
  5. [5]
    V. F. Vlasov, Constructive characterization of a class of functions,Dokl. Akad. Nauk SSSR,142, (1962), 773–775 (in Russian).Google Scholar
  6. [6]
    G. Sunouchi, On the approximation and saturation of periodic continuous functions by certain trigonometric interpolation polynomials,Acta Math. Acad. Sci. Hungar.,27 (1976), 323–328.Google Scholar

Copyright information

© Akadémiai Kiadó 1986

Authors and Affiliations

  • J. Szabados
    • 1
  1. 1.Mathematical Institute of the Hungarian Academy of SciencesBudapest

Personalised recommendations